MathSciNet Relay Station
MathSciNet bibliographic data
MR1408495 (97h:17012) 17B35
Bernstein, Joseph; Lunts, Valery A simple proof of Kostant's theorem that $U(\germ g)$ is free over its center. Amer. J. Math. 118 (1996), no. 5, 979–987.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement